Accutane

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Whenever my wife took Ambien and Accutane together, she had alcohol-like breath. Why?

Query: Hello doctor, My wife has taken Ambien 5 mg, once or twice a week to get to sleep after a difficult day at work. She used to take the 5 mg without any problems, for almost a year. A couple of months ago, she started a course of Accutane. At first, she took 20 mg per day, now it is down to 10 mg per...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. The symptoms are most likely due to an interaction between Accutane (Isotretinoin) and Ambien (Zolpidem). This could increase the levels of Ambien in the blood immediately after taking it. The symptoms are highly suggestive of an allergic reaction. She could either be ...  Read Full »

Why is my skin bumpy after stopping Accutane three months back?

Query: I was accutane for 10 months at 40 mg for the majority. I have been off of it for 3 months and am noticing bumpy skin, they are not pimples, just small slightly elevated bumps.  Read Full »


Dr. Subhash Kashyap

Dermatologist

Answer: hi Isotretinoin is the best drug for acne vulgaris and you have taken it for 10 months do that's too long. I generally don't give that much high dose. Young age is very prone to acne vulgaris. in my experience I use accutane 40 mg once daily for three or four months only then I stop it. most of...  Read Full »

Can Accutane cause scars on the skin?

Query: Hello doctor, I used Accutane from 17 till 25 years on and off, it was always good. So 6 months ago I tried for 12 days Accutane and I saw after 2 days appearing scars on the skin for no reason. I did not have acne. It was for my hair that was alway very shiny. So I stopped ofcourse the Accutane an...  Read Full »


Dr. K Shanmuganandan

Rheumatologist, Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. I went through all the reports and the image (attachment removed to protect patient identity). I think you are correct. There is a high possibility of drug induced effect that is Accutane induced scarring. In addition there is evidence of drug induced lupus. Though the...  Read Full »

Does high-fat meal affect the absorption of Accutane?

Query: Hello doctor, It is said that "oral absorption of isotretinoin is enhanced when given with a high-fat meal." My meal, while on Accutane just has normal fat. Does it affect the absorption?  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. Yes, absorption of Accutane (Isotretinoin) is enhanced with a high-fat meal, but it does not keep increasing with an increase in the fat intake. So, if your diet contains a moderate amount of fat, it is enough for the absorption of Accutane.  Read Full »

Why do I have red patches around mouth after dropping Accutane dose?

Query: Hi doctor, I am currently on Accutane and have been on Accutane for a year and a bit, I was taking 20 mg a day and it was going well and my skin was completely clear. Then my dermatologist decided to drop my dosage down to 10 mg, three times a week, to try and ease me off the drug. As soon as the...  Read Full »


Dr. Shanza Ikram

Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your case in detail. Please do not stop Accutane (Isotretinoin) as it is the normal response of this drug that initially all acne lesions get aggravated during first 4 to 6 weeks of treatment. And dryness and redness are also observed as its result...  Read Full »

Will Accutane help in acne breakout?

Query: Hi doctor,I am currently on Accutane for adult acne. I am 30 years old and have been on low dose birth control since I was 16. I need to go off the pill, but I am so terrified of the post-pill acne. My skin is finally good after 30 years, and I do not want to go back to dealing with horrible skin. ...  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hi, Welcome to icliniq.com. Accutane (Isotretinoin) alone can control your acne well. Birth control pills are given to avoid pregnancy while on Accutane treatment. If there is no sexual activity, contraceptive pills can be safely withheld. However, it is very important to understand that Accutane ca...  Read Full »

Please recommend a treatment to get rid of severe acne.

Query: Hello doctor, For the last seven years, I have very hard round white balls type lesions on my skin. They spread and the area will not heal until the ball is extracted. It has ruined my face. I used to get regular acne whole of my life till about seven years ago. There used to be some cystic acne, bu...  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hi, Welcome to icliniq.com. You seem to have a nodulocystic type of acne. Kindly provide more details of your treatment taken previously, especially of Accutane (Isotretinoin) and the duration. Revert back with the details to a dermatologist online -->https://www.icliniq.com/ask-a-doctor-online/...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.